Open Access
April 2018 Reflected backward stochastic differential equations with resistance
Zhongmin Qian, Mingyu Xu
Ann. Appl. Probab. 28(2): 888-911 (April 2018). DOI: 10.1214/17-AAP1319


In this article, we study a class of reflected backward stochastic differential equations (introduced in El Karoui et al. [Ann. Probab. 25 (1997) 702–737], RBSDE for short) with nonlinear resistance by means of Skorohod’s equation. The advantage of this approach lies in its pathwise nature and, therefore, provides additional information about solutions of RBSDE. As an application of our approach, we will consider reflected backward problems with resistance as well. This class of RBSDEs possess significance in the super-hedging with wealth constraint.


Download Citation

Zhongmin Qian. Mingyu Xu. "Reflected backward stochastic differential equations with resistance." Ann. Appl. Probab. 28 (2) 888 - 911, April 2018.


Received: 1 March 2014; Revised: 1 April 2017; Published: April 2018
First available in Project Euclid: 11 April 2018

zbMATH: 06897946
MathSciNet: MR3784491
Digital Object Identifier: 10.1214/17-AAP1319

Primary: 60H10 , 60J45

Keywords: Brownian motion , Local time , optional dual projection , Reflected BSDE , Skorohod’s equation

Rights: Copyright © 2018 Institute of Mathematical Statistics

Vol.28 • No. 2 • April 2018
Back to Top